Ask a doctor

After my last botox I now have under eye bags & very droopy upper lids?

Doctor Answers (2)

After my last botox I now have under eye bags & very droopy upper lids?

+1

This can happen when Botox is not correctly placed or too many units were applied and caused a droop, once the effects of Botox wears off your brows should return to normal


Los Angeles Plastic Surgeon
5.0 out of 5 stars 237 reviews

Botox and eyelids

+1

Without knowing the locations of your Botox injections it is difficult to respond. If the glabella (frown lines between the eyebrows) were injected, you can develop eyelid drooping if injected to close to the eyelid .

Steven S. Carp, MD
Akron Plastic Surgeon
4.5 out of 5 stars 19 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.